Alert archive / Oregon / Frost Advisories in 2014

Frost Advisory 9, NWS Medford, OR

June 15, 2014Klamath County, Oregon

NWS Medford, OR issued this frost advisory at Jun 15, 2014, 2:42 AM PDT for Klamath County, Oregon. It took effect at Jun 16, 2014, 2:00 AM PDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2014, 2:42 AM PDT (09:42 UTC)
In effect from
Jun 16, 2014, 2:00 AM PDT
Expired
Jun 16, 2014, 7:00 AM PDT
In force
5 hr
Issued by
NWS Medford, OR

County Klamath County, OR

The radar

The Medford radar (KMAX), 110 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 9.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2614 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WWUS76 KMFR 150942
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
242 AM PDT SUN JUN 15 2014

...COLD BOTH SUNDAY AND MONDAY NIGHTS...

.ANOTHER DEEP TROUGH WILL SETTLE IN OVER THE AREA SUNDAY NIGHT
THROUGH TUESDAY MORNING. THIS WILL RESULT IN NIGHTTIME
LOW TEMPERATURES NEAR OR BELOW FREEZING. FROST OR FREEZING
CONDITIONS ARE POSSIBLE BOTH SUNDAY AND MONDAY NIGHTS WHICH COULD
KILL SENSITIVE VEGETATION.

ORZ029-151745-
/O.NEW.KMFR.FZ.W.0010.140616T0900Z-140616T1400Z/
/O.NEW.KMFR.FR.Y.0009.140616T0900Z-140616T1400Z/
/O.NEW.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
KLAMATH BASIN-
242 AM PDT SUN JUN 15 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM PDT MONDAY...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM PDT MONDAY...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM PDT MONDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED. THE FROST ADVISORY IS IN
EFFECT FROM 2 AM TO 7 AM PDT MONDAY. IN ADDITION...A FREEZE WATCH
HAS BEEN ISSUED. THE FREEZE WATCH IS IN EFFECT FROM LATE MONDAY
NIGHT THROUGH TUESDAY MORNING.

* TEMPERATURES: 27 TO 32 DEGREES IN THE WARNING AREA. 33 TO 36
  DEGREES IN THE ADVISORY AREA.

* FREEZE WARNING LOCATIONS INCLUDE: CHILOQUIN.

* FROST ADVISORY LOCATIONS INCLUDE: MALIN...BONANZA.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED.

* FREEZE WATCH: MONDAY NIGHT INTO TUESDAY MORNING WILL BE SLIGHTLY
  COLDER AND AREAS AFFECTED WILL EXPAND. FROST WILL BE MORE
  WIDESPREAD AS WELL. DETAILS WILL FOLLOW IN FUTURE UPDATES.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ030-031-151745-
/O.NEW.KMFR.FZ.W.0010.140616T0900Z-140616T1400Z/
/O.NEW.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
242 AM PDT SUN JUN 15 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM PDT MONDAY...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM PDT MONDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. 

* TEMPERATURES: 27 TO 32 DEGREES.

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... 
  GILCHRIST...SPRAGUE RIVER. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED.

* FREEZE WATCH: MONDAY NIGHT INTO TUESDAY MORNING WILL BE SLIGHTLY
  COLDER AND AREAS AFFECTED WILL EXPAND. FROST WILL BE MORE
  WIDESPREAD AS WELL. DETAILS WILL FOLLOW IN FUTURE UPDATES.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ084-085-151745-
/O.NEW.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
242 AM PDT SUN JUN 15 2014

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. 

* LOW TEMPERATURES: LOW 30S.

* LOCATIONS INCLUDE: TULELAKE AND DORRIS.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

SPILDE
3 follow-up statements
157 
WWUS76 KMFR 151730
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1030 AM PDT SUN JUN 15 2014

...COLD BOTH SUNDAY AND MONDAY NIGHTS...

.ANOTHER DEEP TROUGH WILL SETTLE IN OVER THE AREA SUNDAY NIGHT
THROUGH TUESDAY MORNING. THIS WILL RESULT IN NIGHTTIME LOW
TEMPERATURES NEAR OR BELOW FREEZING. FROST OR FREEZING CONDITIONS
ARE POSSIBLE BOTH SUNDAY AND MONDAY NIGHTS WHICH COULD KILL
SENSITIVE VEGETATION.

ORZ029-161400-
/O.CON.KMFR.FZ.W.0010.140616T0900Z-140616T1400Z/
/O.CON.KMFR.FR.Y.0009.140616T0900Z-140616T1400Z/
/O.CON.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
KLAMATH BASIN-
1030 AM PDT SUN JUN 15 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PDT
MONDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM PDT
MONDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PDT MONDAY.
A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM PDT MONDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING. 

* TEMPERATURES: 27 TO 32 DEGREES IN THE WARNING AREA. 33 TO 36 
  DEGREES IN THE ADVISORY AREA. 

* FREEZE WARNING LOCATIONS INCLUDE: CHILOQUIN.

* FROST ADVISORY LOCATIONS INCLUDE: MALIN...BONANZA.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* FREEZE WATCH: MONDAY NIGHT INTO TUESDAY MORNING WILL BE
  SLIGHTLY COLDER AND AREAS AFFECTED WILL EXPAND. FROST WILL 
  BE MORE WIDESPREAD AS WELL. DETAILS WILL FOLLOW IN FUTURE 
  UPDATES. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ030-031-161400-
/O.CON.KMFR.FZ.W.0010.140616T0900Z-140616T1400Z/
/O.CON.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
1030 AM PDT SUN JUN 15 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PDT
MONDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PDT MONDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING. 

* TEMPERATURES: 27 TO 32 DEGREES.

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... 
  GILCHRIST...SPRAGUE RIVER.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* FREEZE WATCH: MONDAY NIGHT INTO TUESDAY MORNING WILL BE
  SLIGHTLY COLDER AND AREAS AFFECTED WILL EXPAND. FROST WILL 
  BE MORE WIDESPREAD AS WELL. DETAILS WILL FOLLOW IN FUTURE 
  UPDATES. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ084-085-161400-
/O.CON.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
1030 AM PDT SUN JUN 15 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING. 

* LOW TEMPERATURES: LOW 30S.

* LOCATIONS INCLUDE: TULELAKE AND DORRIS.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
353 
WWUS76 KMFR 160921
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
221 AM PDT MON JUN 16 2014

...COLD THIS MORNING AND AGAIN MONDAY NIGHT AND TUESDAY MORNING... 

.A DEEP TROUGH WILL SETTLE IN OVER THE AREA THROUGH TUESDAY. THIS
WILL RESULT IN NIGHTTIME LOW TEMPERATURES NEAR OR BELOW FREEZING.
FROST OR FREEZING CONDITIONS ARE POSSIBLE THIS MORNING AND AGAIN
MONDAY NIGHT INTO TUESDAY MORNING WHICH COULD KILL SENSITIVE
VEGETATION.

CAZ085-161030-
/O.CAN.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
MODOC COUNTY-
221 AM PDT MON JUN 16 2014

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE FREEZE
WATCH. 

FROST IS POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING, BUT
WIDESPREAD FREEZING CONDITIONS ARE NOT EXPECTED.

$$

ORZ029-161730-
/O.CON.KMFR.FZ.W.0010.000000T0000Z-140616T1400Z/
/O.CON.KMFR.FR.Y.0009.000000T0000Z-140616T1400Z/
/O.CON.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
KLAMATH BASIN-
221 AM PDT MON JUN 16 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* TEMPERATURES: 28 TO 32 DEGREES IN THE WARNING AREA. 33 TO 36 
  DEGREES IN THE ADVISORY AREA. 

* FREEZE WARNING LOCATIONS INCLUDE: CHILOQUIN.

* FROST ADVISORY LOCATIONS INCLUDE: MALIN...BONANZA.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* FREEZE WATCH: MONDAY NIGHT INTO TUESDAY MORNING WILL BE SLIGHTLY
  COLDER AND AREAS AFFECTED MAY EXPAND. FROST WILL LIKELY BE MORE
  WIDESPREAD. DETAILS WILL FOLLOW IN FUTURE UPDATES.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ030-031-161730-
/O.CON.KMFR.FZ.W.0010.000000T0000Z-140616T1400Z/
/O.CON.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
221 AM PDT MON JUN 16 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* TEMPERATURES: 28 TO 32 DEGREES.

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... 
  GILCHRIST...SPRAGUE RIVER.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* FREEZE WATCH: MONDAY NIGHT INTO TUESDAY MORNING WILL BE 
  SLIGHTLY COLDER AND AREAS AFFECTED WILL EXPAND. FROST WILL 
  BE MORE WIDESPREAD AS WELL. DETAILS WILL FOLLOW IN FUTURE 
  UPDATES. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ084-161730-
/O.CON.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-
221 AM PDT MON JUN 16 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING. 

* LOW TEMPERATURES: LOW 30S.

* LOCATIONS INCLUDE: NEAR TULELAKE AND DORRIS.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

SPILDE
438 
WWUS76 KMFR 161403
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
703 AM PDT MON JUN 16 2014

...COLD THIS MORNING AND AGAIN MONDAY NIGHT AND TUESDAY MORNING...

.A DEEP TROUGH WILL SETTLE IN OVER THE AREA THROUGH TUESDAY. THIS
WILL RESULT IN NIGHTTIME LOW TEMPERATURES NEAR OR BELOW FREEZING.
FROST OR FREEZING CONDITIONS ARE POSSIBLE THIS MORNING AND AGAIN
MONDAY NIGHT INTO TUESDAY MORNING WHICH COULD KILL SENSITIVE
VEGETATION.

ORZ029-162215-
/O.EXP.KMFR.FZ.W.0010.000000T0000Z-140616T1400Z/
/O.EXP.KMFR.FR.Y.0009.000000T0000Z-140616T1400Z/
/O.CON.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
KLAMATH BASIN-
703 AM PDT MON JUN 16 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...
...FREEZE WARNING HAS EXPIRED...
...FROST ADVISORY HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. THE FROST ADVISORY IS
NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM LATE
TONIGHT THROUGH TUESDAY MORNING. 


* TEMPERATURES: 28 TO 32 DEGREES IN THE WATCH AREA. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* FREEZE WATCH: MONDAY NIGHT INTO TUESDAY MORNING WILL BE
  SLIGHTLY COLDER AND AREAS AFFECTED MAY EXPAND. FROST WILL 
  LIKELY BE MORE WIDESPREAD. DETAILS WILL FOLLOW IN FUTURE 
  UPDATES.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ030-031-162215-
/O.EXP.KMFR.FZ.W.0010.000000T0000Z-140616T1400Z/
/O.CON.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
703 AM PDT MON JUN 16 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS
IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. 

* TEMPERATURES: 28 TO 32 DEGREES.

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... 
  GILCHRIST...SPRAGUE RIVER.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* FREEZE WATCH: MONDAY NIGHT INTO TUESDAY MORNING WILL BE 
  SLIGHTLY COLDER AND AREAS AFFECTED WILL EXPAND. FROST WILL 
  BE MORE WIDESPREAD AS WELL. DETAILS WILL FOLLOW IN FUTURE 
  UPDATES. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ084-162215-
/O.CON.KMFR.FZ.A.0007.140617T0900Z-140617T1400Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-
703 AM PDT MON JUN 16 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING. 

* LOW TEMPERATURES: LOW 30S.

* LOCATIONS INCLUDE: NEAR TULELAKE AND DORRIS.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
SVEN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Jun 14, 8:53 PM PDT, 5 hours 49 minutes earlier.

Area forecast discussion, Jun 14, 8:53 PM PDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
853 PM PDT SAT JUN 14 2014

.DISCUSSION...SKIES ARE BEGINNING TO CLEAR AS HIGH PRESSURE BEGINS
TO MOVE INTO THE AREA. EXPECT ANOTHER COOL NIGHT EAST OF THE
CASCADES WITH AREAS OF FROST IN KLAMATH COUNTY OUTSIDE KLAMATH
FALLS CITY AREA AND IN THE CHRISTMAS VALLEY OF LAKE COUNTY.
CURRENT FORECAST COVERS THIS TREND AND NO UPDATE WILL BE ISSUED
THIS EVENING.

&&

.AVIATION...BASED ON THE 15/00Z TAF ISSUANCE...CONDITIONS ARE VFR
ACROSS THE AREA THIS EVENING. BREEZY LOW LEVEL NORTHWEST WINDS WILL
DIMINISH AFTER 03Z THIS EVENING. AT THAT TIME, MVFR CEILINGS ARE
EXPECTED TO DEVELOP AT THE COAST AHEAD OF A WEAK COLD FRONT. THIS
FRONT MAY GENERATE A FEW LIGHT SHOWERS AT THE COAST NORTH OF CAPE
BLANCO BETWEEN 10Z AND 18Z, BUT ITS TWO MAIN IMPACTS WILL BE TO
SPREAD MVFR CEILINGS INTO THE COQUILLE AND UMPQUA VALLEYS
THAT WILL LINGER THROUGH SUNDAY MORNING AND TO BRING STRONGER
NORTHWEST LOW LEVEL WINDS WITH GUSTS OF 15 TO 30 KT SUNDAY AFTERNOON
AND EVENING. /DW

&&

.MARINE...UPDATED 14 JUNE 500 PM PDT...AT LEAST THROUGH MONDAY
EVENING AND LIKELY THROUGH WEDNESDAY EVENING, CONDITIONS ACROSS THE
SOUTHERN OREGON COASTAL WATERS WILL BE CHARACTERIZED BY MODERATE
NORTHERLY WINDS WITH A MIX OF WIND WAVE AND FRESH NORTHWEST SWELL
THAT RESULTS IN STEEP, SHORT PERIOD SEAS. WINDS AND SEAS WILL BE
HIGHEST DURING THE AFTERNOON AND EVENING HOURS. HAZARDOUS CONDITIONS
FOR SMALL CRAFT WILL BE PRESENT BETWEEN 5 AND 50 NM FROM SHORE SOUTH
OF CAPE BLANCO WITH THE STRONGEST WINDS IN THE FAR SOUTHERN PORTION
OF THE OUTER WATERS.

A WEAK COLD FRONT WILL MOVE THROUGH THE WATERS EARLY SUNDAY MORNING
WITH BRIEFLY DIMINISHING NORTH TO NORTHWEST WINDS. WINDS WILL
INCREASE LATE SUNDAY MORNING INTO SUNDAY EVENING THEN ANOTHER
SIMILARLY WEAK COLD FRONT WILL CAUSE WINDS TO BRIEFLY DIMINISH ON
MONDAY MORNING. /DW

&&

.PREV DISCUSSION... /ISSUED 546 PM PDT SAT JUN 14 2014/

DISCUSSION...HIGH CLOUDS FROM A WEAK SHORTWAVE ARE PASSING THROUGH
THE AREA THIS AFTERNOON. IT'S ENOUGH TO FILTER OUT THE SUN, BUT NOT
COMPLETELY. THIS WILL PUSH EAST OF THE FORECAST AREA LATE THIS
AFTERNOON. DRY WEATHER WILL CONTINUE INTO TONIGHT. TEMPERATURES EAST
OF THE CASCADES WILL COOL DOWN AGAIN WITH SOME PATCHY FROST LATE
TONIGHT, BUT WE ARE NOT EXPECTING ANYTHING WIDESPREAD AND MAY ONLY
BE FOR AN HOUR OR TWO AROUND SUNRISE.

MOST AREAS WILL BER DRY SUNDAY WITH TEMPERATURES A TAD COOLER THAN
TODAY. AN UPPER LOW CURRENTLY NEAR THE ALASKA PANHANDLE WILL MOVE
SOUTH OVER THE NEXT 24 HOURS AND A SERIES OF SHORTWAVES WILL SWING
INTO THE NORTHWEST PART OF THE AREA. FOR NOW KEPT THE BEST CHANCE OF
SHOWERS OVER COOS AND NORTHWEST DOUGLAS COUNTY. EVEN THEN WERE NOT
EXPECTING MUCH MORE THAN LIGHT INTERMITTENT SHOWERS. OF NOTE, THE
NAM SHOWS WEAK INSTABILITY EAST OF THE CASCADES LATE SUNDAY
AFTERNOON WITH INCREASING MID LEVEL MOISTURE AND LI'S IN THE
NEGATIVE TERRITORY, BUT THERE'S NOT MUCH CAPE AND THE TRIGGER IS
WEAK AT BEST. ALSO MODELS SOUNDINGS SHOW A CAP, THUS I DOUBT THE
WEAK TRIGGER WILL BE ENOUGH FOR ANYTHING TO DEVELOP. THE GFS REMAINS
STABLE.

THE ABOVE MENTIONED UPPER LOW IS EXPECTED TO MOVE SOUTH INTO
WASHINGTON STATE MONDAY AND A SERIES OF SHORTWAVES WILL ROTATE
AROUND IT. MOST OF THE SIGNIFICANT PRECIPITATION SHOULD REMAIN NORTH
OF THE AREA, BUT SPRINKLES OR LIGHT SHOWERS ARE POSSIBLE MAINLY
NORTH OF THE UMPQUA DIVIDE AND NORTHERN CASCADES. THE EC SHOWS
PRECIPITATION BREAKING OUT JUST EAST OF MODOC COUNTY WHICH COULD BE
A RESULT OF THE LEFT EXIT REGION OF THE JET MOVING IN THE AREA IN
THE AFTERNOON AND STRONGER SHORTWAVE ENERGY APPROACHING FROM THE
NORTHWEST. THE GFS PICKS UP ON THIS AS WELL, BUT HAS THE
PRECIPITATION FARTHER EAST. I ADJUSTED POPS HIGHER IN MODOC COUNTY
MONDAY AFTERNOON, BUT KEPT ANY MENTION OF PRECIPITATION OUT. LATER
SHIFTS MAY WANT TO RE-EVALUATE.

THE CLOSED LOW/UPPER TROUGH IS EXPECTED TO MOVE NORTHEAST INTO IDAHO
TUESDAY, BUT ENERGY WILL CONTINUE TO ROTATE AROUND THE BACKSIDE OF
THE LOW/TROUGH KEEPING TEMPERATURES ALOFT COOL. THEREFORE WE CAN
EXPECT ANOTHER DAY WITH BELOW NORMAL TEMPERATURES FOR MOST
LOCATIONS. THE MODELS STILL KEEP MOST OF THE PRECIPITATION NORTH OF
THE CWA, BUT SOME QPF DOES SPILL INTO THE NORTHEAST PART OF THE CWA
WHICH IS CLOSER TO THE COLD CORE.

DRY WEATHER RETURNS WEDNESDAY AS THE UPPER LOW PULLS AWAY SHORTWAVE
RIDGING BUILDS IN FROM THE SOUTHWEST. TEMPERATURES WILL REBOUND AND
END UP NEAR OR SLIGHTLY ABOVE NORMAL FOR MOST LOCATIONS.

DRY WEATHER CONTINUES INTO THE END OF THE WEEK. THE UPPER RIDGE AXIS
SHIFTS EAST WITH A WEST OT SOUTHWEST FLOW SETTING UP THURSDAY AND A
SHORTWAVE WILL SWING THROUGH NORTH OF THE AREA FRIDAY. THIS PATTERN
WILL KEEP US DRY WITH ABOVE NORMAL TEMPERATURES FOR MOST AREAS.
HOWEVER IT DOES NOT LOOK LIKE WE'LL HAVE A BIG WARM UP. -PETRUCELLI

AVIATION...BASED ON THE 15/00Z TAF ISSUANCE...CONDITIONS ARE VFR
ACROSS THE AREA. BREEZY LOW LEVEL NORTHWEST WINDS WILL DIMINISH
AFTER 03Z THIS EVENING. AT THAT TIME, MVFR CEILINGS ARE EXPECTED
TO DEVELOP AT THE COAST AHEAD OF A WEAK COLD FRONT. THIS FRONT MAY
GENERATE A FEW LIGHT SHOWERS AT THE COAST NORTH OF CAPE BLANCO
BETWEEN 10Z AND 18Z, BUT ITS TWO MAIN IMPACTS WILL BE TO SPREAD
MVFR CEILINGS INTO THE COQUILLE AND UMPQUA VALLEYS THAT WILL
LINGER THROUGH SUNDAY MORNING AND TO BRING STRONGER NORTHWEST LOW
LEVEL WINDS WITH GUSTS OF 15 TO 30 KT SUNDAY AFTERNOON AND
EVENING. /DW

MARINE...UPDATED 14 JUNE 500 PM PDT...AT LEAST THROUGH MONDAY
EVENING AND LIKELY THROUGH WEDNESDAY EVENING, CONDITIONS ACROSS THE
SOUTHERN OREGON COASTAL WATERS WILL BE CHARACTERIZED BY MODERATE
NORTHERLY WINDS WITH A MIX OF WIND WAVE AND FRESH NORTHWEST SWELL
THAT RESULTS IN STEEP, SHORT PERIOD SEAS. WINDS AND SEAS WILL BE
HIGHEST DURING THE AFTERNOON AND EVENING HOURS. HAZARDOUS CONDITIONS
FOR SMALL CRAFT WILL BE PRESENT BETWEEN 5 AND 50 NM FROM SHORE SOUTH
OF CAPE BLANCO WITH THE STRONGEST WINDS IN THE FAR SOUTHERN PORTION
OF THE OUTER WATERS.

A WEAK COLD FRONT WILL MOVE THROUGH THE WATERS EARLY SUNDAY MORNING
WITH BRIEFLY DIMINISHING NORTH TO NORTHWEST WINDS. WINDS WILL
INCREASE LATE SUNDAY MORNING INTO SUNDAY EVENING THEN ANOTHER
SIMILARLY WEAK COLD FRONT WILL CAUSE WINDS TO BRIEFLY DIMINISH ON
MONDAY MORNING. /DW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT MONDAY FOR
     PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT MONDAY
     FOR PZZ356-376.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR
     PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT SUNDAY
     FOR PZZ350-370.

FJB/JRS/DW

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:42 AM PDTFreeze WatchMFRKlamath, Lake34 hr
Jun 15, 2:42 AM PDTFreeze WarningMFRKlamath, Lake28 hr
Jun 15, 3:21 AM PDTSmall Craft Advisory for WindsMFR24 hr
Jun 15, 3:21 AM PDTSmall Craft Advisory for Hazardous SeasMFR24 hr

Nearby

Frost Advisories in Oregon, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.